# SDR FDEA201301040021

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407635919
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT CONE SKIN CRACKED AT INBD MAIN TRACK.   REMOVED COVE SKINS IAW SRM 51-40-2.  INSTALLED NEW COVE SKINS IAW SRM 51-40-2 AND DWG 114N4076.  MAJOR REPAIR.
